MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 6000 E601 MODULE; IMMUNOCHEMISTRY ANALYZER
Model Number E601
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).It was noted that the pinch tubes had recently been replaced.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable positive elecsys hbsag ii results for 5 patient samples on a cobas 6000 e601 module.Sample 1: the initial result was 10.93 coi (positive), and the repeated result was 0.66 coi (negative).Sample 2: the initial result was 3.59 coi (positive), and the repeated result was 0.50 coi (negative).Sample 3: the initial result was 0.93 coi (positive), and the repeated result was 0.40 coi (negative).Sample 4: the initial result was 1.44 coi (positive), and the repeated result was 0.38 coi with a data flag (negative).Sample 5: the initial result was 1.47 coi (positive), and the repeated result was 0.43 coi (negative).
 
Additional Manufacturer Narrative
The calibration was acceptable.The field service representative replaced the measuring cells and the pinch valve tube.He performed maintenance, checks, and tests with acceptable results.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS 6000 E601 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250-0457
MDR Report Key24607952
Report Number1823260-2026-00924
Device Sequence Number10224934
Product Code JJE
UDI-Device Identifier04015630924714
UDI-Public04015630924714
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE601
Device Catalogue Number04745922001
Device Lot Number86386301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer04/13/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown